# SDR DLM88011882

- Difficulty date: November 30, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 38,500 hours, 31,874 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Condition: Torn
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING THRU 25000 FT, GOT TAIL COMPARTMENT    TEMP LIGHT. FOLLOWED THE PROCEDURES, BOTH X FEED CLOSED NO ANTI ICE. THE TEMP LIGHT WENT OUT AFTER FOUR MINUTES.        _T/S FOUND RT FLOW CONTROL VALVE BOOT TORN, ALSO RT DIVERTER VALVE CLAMP LOOSE. REPLACED BOOT AND SECURED CLAMP, RAN THE ENGINES CK'S OK.
